# SDR MALA110049

- Difficulty date: February 25, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 8,927 hours, 5,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 225 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BELOW FIRST OFFICERS WINDOW, S 225, JUST BELOW 12R. AREA WAS CUT OUT AND DOUBLE INSTALLED PER REO 690-53-11-259.
